# SDR AWXA200500406

- Difficulty date: March 18, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717217
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON LT MAIN LANDING GEAR STABILIZER BEAM AFT ATTACH FITTING WHERE IT CONNECTS TO LOWER WING AT RS 197.  MAINTENANCE REMOVED AND REPLACED LT MAIN LANDING GEAR STABILIZER BEAM AFT ATTACH FITTING IAW SOPM 20-50-01.
